# SDR UALA2009092202991

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 63,128 hours, 20,146 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 3
- Condition: Odor
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE NOISE & ODOR IN CABIN, FLT DIVERTED.  FOUND DISTRIBUTION DUCT AIR LEAK AT FWD END.  REPAIRED DUCT.  SUSPECT STRANGE ODOR FROM LT PACK DUE TO ICING.  REPLACED TEMP CONTROL VALVE.  OK FOR SERVICE.
